TITLE

Spectral Properties and Finite Pole Assignment of Linear Neutral Systems in Banach Spaces

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438488

 

Related Articles

  • SPECTRAL MAPPING THEOREMS AND STABILITY THEORY IN LINEAR DYNAMICAL SYSTEMS. SINGH, R. K. // Annals of Functional Analysis;Jun2010, Vol. 1 Issue 1, p59 

    The spectral properties of the operators inducing linear dynamical systems on Banach spaces determine the asymptotic properties of the systems. In this note an interaction between the spectral mapping properties of operators and stability properties of the corresponding dynamical systems is...

  • Spectral theory of linear relations on real Banach spaces. Baskakov, A.; Zagorskii, A. // Mathematical Notes;Feb/Mar2007, Vol. 81 Issue 1/2, p15 

    We consider the relationship between the spectral properties of linear relations (multivalued linear operators) on real Banach spaces and their complexifications.

  • A Note on Property (gb) and Perturbations. Qingping Zeng; Huaijie Zhong // Abstract & Applied Analysis;2012, p1 

    An operator T ∈ B(X) defined on a Banach space X satisfies property (gb) if the complement in the approximate point spectrum sa(T) of the upper semi-B-Weyl spectrum sSBF+- (T) coincides with the set П(T) of all poles of the resolvent of T. In this paper, we continue to study property...

  • Controllability Results for Second Order Neutral Impulsive Integrodifferential Systems. Radhakrishnan, B.; Balachandran, K. // Journal of Optimization Theory & Applications;Dec2011, Vol. 151 Issue 3, p589 

    In this paper, we address the problem of controllability for abstract second order neutral integrodifferential systems with impulsive conditions in Banach spaces. Furthermore, we discuss the controllability of second-order neutral integrodifferential systems in finite dimensional spaces. The...

  • On the spectrum of the Dirichlet problem for systems of operator-differential equations. Kornienko, D. // Differential Equations;Aug2006, Vol. 42 Issue 8, p1124 

    The article comments on the spectral characteristics and properties of linear partial differential equations assumed in a finite-dimensional Eucledian space bounded domain. The boundary value problem spectral properties for the linear partial differential equations in the case of systems are...

  • LOCAL SPECTRUM OF A FAMILY OF OPERATORS. MACOVEI, SIMONA // Annals of Functional Analysis;2013, Vol. 4 Issue 2, p131 

    Starting from the classic definitions of resolvent set and spectrum of a linear bounded operator on a Banach space, we introduce the local resolvent set and local spectrum, the local spectral space and the single-valued extension property of a family of linear bounded operators on a Banach...

  • Maslov-Type Index Theory for Symplectic Paths and Spectral Flow (I). Zhu, Chaofeng; Long, Yiming // Chinese Annals of Mathematics;Oct99, Vol. 20 Issue 4, p413 

    The spectral flow for paths of admissible operators in arbitrary Banach space is defined, and some properties of the spectral flow is studied.

  • COMMON SPECTRAL PROPERTIES OF LINEAR OPERATORS A AND B SUCH THAT ABA = A2 AND BAB = B2. Schmoeger, Christoph // Publications de l'Institut Mathematique;2006, Issue 93, p109 

    Let A and B be bounded linear operators on a Banach space such that ABA = A² and BAB = B². Then A and B have some spectral properties in common. This situation is studied in the present paper.

  • Feedback stabilization of abstract neutral linear control systems. Zamorano, S.; Henríquez, H. // Mathematics of Control, Signals & Systems;Sep2013, Vol. 25 Issue 3, p345 

    In this paper, the asymptotic stabilization of linear distributed parameter control systems of neutral type is considered. Specifically, we study control systems described by a special type of abstract neutral functional differential equation with finite delay. Assuming appropriate conditions,...

  • Spectral Theory of Linear Operators - and Spectral Systems in Banach Algebras (Book). Schechter, Martin // Bulletin (New Series) of the American Mathematical Society;Oct2004, Vol. 41 Issue 4, p541 

    Reviews the book "Spectral Theory of Linear Operators -- And Spectral Systems in Banach Algebras," by Vladimir Muller.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics